# SDR ASOA2018121935344

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031577
- Condition: Damaged
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7496618 JOB# 7749668 OP# 4:   FOUND TWO ELONGATED HOLES NEAR F.S. 574.00 L/H SIDE. (1EA) HOLE ON INBD ANGLE OF FWD TIE DOWN AND ANOTHER ON THE FLOOR SUPPORT BEAM AT ANGLE ATTACHING POINT. HOLE ON ANGLE MEASURES .223" AND HOLE ON FLOOR SUPPORT BEAM MEASURES .273" BOTH HOLES SHOULD MEASURE .162" DIAMETER. C/A:  REPAIRED DAMAGE I.A.W. STS ENGINEERING SOLUTIONS EA# 30-2018-313 REV.--, DATED 11/26/2018 AND EXPRESSJET EC/TC EA 30-2018-313 REV0, DATED 2018/11/27.
